# SDR 99UAL900613

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EICAS ADVISORY MESSAGE DISPLAYED.  EMERGENCY LIGHTS SWITCH NOT IN ARMED POSITION AND EMERGENCY LIGHTS TURNED ON BY FLIGHT ATTENDANT SWITCH.
